# SDR AALA20140123005

- Difficulty date: January 22, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N567AM
- Make and model: Doug DC-9-83
- Aircraft serial: 53293
- Aircraft time: 66,300 hours, 28,827 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Condition: Inoperative
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DFW CREW REPORTED PRIMARY & ALTERNATE STAB TRIM FAILED IN FLIGHT.  FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED HORIZONTAL STABILIZER TRIM DOWN TRIM RELAY R2015.  SYS GND CHECKED NORMAL OPERATION CLOSED.
